Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 72, NWS State College, PA

July 27, 2018Lancaster County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jul 27, 2018, 6:06 PM EDT for Lancaster County, Pennsylvania. It was in force for 54 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2018, 6:06 PM EDT (22:06 UTC)
Expired
Jul 27, 2018, 7:00 PM EDT
In force
54 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Lancaster County, PA

The radar

The Philadelphia radar (KDIX), 157 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 6:20 PM EDTTSTM WND DMG1 S Brickerville, PATREES AND WIRES DOWN IN VICINITY OF ROUTE 501 SOUTH OF BRICKERVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 27, 1:17 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 10.1 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2018-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 958 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2018-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
958 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
1053 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

292 
WUUS51 KCTP 272206
SVRCTP
PAC071-272300-
/O.NEW.KCTP.SV.W.0072.180727T2206Z-180727T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
606 PM EDT FRI JUL 27 2018

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Northeastern Lancaster County in south central Pennsylvania...

* Until 700 PM EDT.

* At 605 PM EDT, a severe thunderstorm was located over Brickerville,
  moving southeast at 15 mph.

  HAZARD...60 mph wind gusts,quarter size hail and flooding.

  SOURCE...Radar indicated.

  IMPACT...Torrential downpours causing flooding. Hail damage to 
           vehicles is possible. Expect wind damage to roofs, 
           siding, and trees.

* Locations impacted include...
  Lancaster, Ephrata, Lititz, New Holland, Manheim, East Petersburg,
  Akron, Leola, Denver, Reamstown, Rothsville, Adamstown,
  Brickerville, Terre Hill, Churchtown, Leacock, Bareville,
  Bowmansville, Reinholds and Fivepointville.

This includes The Pennsylvania Turnpike from mile markers 271 to 294.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4001 7626 4014 7646 4026 7633 4025 7631
      4031 7616 4013 7588
TIME...MOT...LOC 2205Z 303DEG 13KT 4020 7632 

HAIL...1.00IN
WIND...60MPH
 
$$

KF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 5:09 PM EDT, 57 minutes earlier.

Area forecast discussion, Jul 27, 5:09 PM EDT, 57 minutes before
Area Forecast Discussion
National Weather Service State College PA
509 PM EDT Fri Jul 27 2018

.SYNOPSIS...
An upper low and associated cold front over Lake Erie early this
morning will push southeast across the region today. A broad
area of surface high pressure will build across Pennsylvania
this weekend. Then, a developing area of low pressure over the
Lower Mississippi Valley will track northeast into the Great
Lakes early next week.

&&

.NEAR TERM /UNTIL 10 PM THIS EVENING/...
Diffuse sfc cold front pushing through western PA early this
afternoon. Deep layer moisture pooling along and ahead of it
over the southeast half of central PA. Mid afternoon GOES
imagery and sfc obs indicate good sfc heating occurring well
ahead the front over the southeast third of central PA.
Coordinated SVR Watch #312 for the Lower Susq valid through 10
PM EDT. WPC approx the same location with SLGT risk of
Excessive Rainfall. MRGL SVR risk extends back to the Ncent mtns
and Laurel highlands. Deep layer sheer and straight line
hodographs will support multicell and a few discrete supercells
this afternoon, with bowing line segments developing as storms
mature. Damaging gusts and marginally severe hail are possible
with the stronger storms through the afternoon,

Heavy rainfall over areas significantly impacted by this week's
persistent rains will create an elevated Flash Flood threat,
and Flash Flood Watch has been issued for this afternoon and
evening from Adams County NNE to Schuylkill Counties, in
collaboration with LWX and PHI.

High today will be more comfortable and in the 70s across the
northern and western mtns, while the Susquehanna Valley and
adjacent parts of South-Central PA will see near normal temps
in the lower to middle 80s.

&&

.SHORT TERM /10 PM THIS EVENING THROUGH 6 PM SATURDAY/...
A cold front pushes southeast of the region after midnight.
Some clearing will develop behind the cold front overnight,
especially across the northern and western mtns. Broad- brushed
in some 1-2SM patchy fog throughout the valleys, however, the
fog could become locally dense during the predawn hours across
the north and west. Min temps early Saturday will vary from
the low to mid 50s over the NW and low to mid 60s in the
southeast.

Blended MOS suggests a shower possible over northern areas
during the day Saturday, but the ensembles show near to below
normal PWATs so the threat for widespread activity should remain
low. So overall another much needed *mostly* dry day is
expected.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
The large scale pattern favors a broad upper trough over the
NERN US for Sunday through Monday before the trough retrogrades
into the midwest in favor of building heights along the eastern
seaboard/western Atlantic from Tuesday through the end of the
week.

Sunday and Monday will be mostly dry but the expected weak
troughing forces the mention of at least some scattered showers
or thunderstorms, especially in the afternoon by Monday.

Later in the forecast period, we will see a renewal of a southerly
more humid airflow over the eastern US up into the local area.
The GEFS shows PWATs rebounding to above normal once again by
Tuesday and continuing into at least Wednesday evening, with a
ribbon of high PWATs holding on into Friday over the south/SE.
At this point the pattern does not have the look of what we saw
recently with the stagnant deep southerly flow and potential for
repeated torrential downpours. It looks like a more typical
summer pattern with humid days under broad SW flow aloft
favoring mainly diurnal showers and thunderstorms. The potential
for flooding will have to still be monitored, mainly because of
the recent widespread huge amounts of rain that will still be
draining into the region's streams and creeks, and the potential
for the storms to be slower moving, especially later in the week.

With the expectations of a fair amount of clouds and scattered
showers and thunderstorms from Tuesday onward, daytime highs
will actually average near to slightly below normal.

&&

.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
Updated TAFS for current activity on radar.

Most of the activity across the east now, but a few new storms
just northeast of PIT. Cold front still to the west.

Earlier discussion below.

Showers extend across central PA from southwest to northeast
ahead of a slowly advancing cold front. T-storms with brief
heavy downpours will fire this afternoon along/ahead of the
cold front and pre- frontal trough advancing eastward across PA.
Anticipate most likely t-storm impacts across the southeast 1/2
of the airspace from 18-03Z. Strong to locally severe wind
gusts are possible. Clearing skies and light winds tonight
should allow some fog/low cigs to redevelop into Saturday
morning.

.Outlook...

Sat...AM fog, otherwise VFR. Isolated shower psbl nrn 1/3.

Sun...AM fog, otherwise VFR. Isolated shower/t-storm srn 1/3.

Mon-Wed...Showers and thunderstorms likely.

&&

.HYDROLOGY...
Falling stages observed at all river points above flood stage
early this morning.

Locally heavy rainfall is possible this afternoon/evening in
areas that received very heavy rain over the past 7 days.
Depending on where the rain falls, small streams could see a
brief/sharp rise into early tonight.

Dry weather over the weekend will allow rivers and streams to
recede. However, additional rainfall next week will bring a
renewed risk of flooding/rising rivers and streams.

&&

.CLIMATE...
*Wettest July on record at Harrisburg and Williamsport

Total monthly precipitation of 11.66 inches at Harrisburg and
11.73 inches at Williamsport ranks as the wettest July on record
at both sites. (Data through 7/26).

The previous wettest July at Harrisburg was 1969 with 9.72
inches. The previous wettest July at Williamsport was 1992 with
9.65 inches.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 11 PM EDT this evening for PAZ057>059-
064>066.

&&

SYNOPSIS...Dangelo/DeVoir/Lambert
NEAR TERM...Dangelo/DeVoir/Lambert
SHORT TERM...DeVoir/Fitzgerald/Lambert
LONG TERM...RXR
AVIATION...DeVoir/Martin/Steinbugl
HYDROLOGY...
CLIMATE...
Hazardous weather outlook, Jul 27, 1:32 PM EDT, 4 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
132 PM EDT Fri Jul 27 2018

PAZ057>059-064>066-281745-
Dauphin-Schuylkill-Lebanon-Adams-York-Lancaster-
132 PM EDT Fri Jul 27 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 312 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.
   Severe Thunderstorm Watch.

Scattered severe thunderstorms with damaging winds 60 mph or greater
and heavy downpours are possible this afternoon and evening. The
saturated ground and high streamflows will increase the risk of
downed trees and the potential for flash flooding as some of the
thunderstorms train to the northeast over the same locations.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ036-056-063-281745-
Franklin-Perry-Cumberland-
132 PM EDT Fri Jul 27 2018

...SEVERE THUNDERSTORM WATCH 312 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

Scattered severe thunderstorms with damaging winds 60 mph or greater
and heavy downpours are possible this afternoon and evening. The
saturated ground and high streamflows will increase the risk of
downed trees and the potential for flash flooding as some of the
thunderstorms train to the northeast over the same locations.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ051>053-281745-
Montour-Northumberland-Columbia-
132 PM EDT Fri Jul 27 2018

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Scattered severe thunderstorms with damaging winds 60 mph or greater
and heavy downpours are possible this afternoon and evening. The
saturated ground and high streamflows will increase the risk of
downed trees and the potential for flash flooding as some of the
thunderstorms train to the northeast over the same locations.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ012-017>019-024>028-033>035-037-041-042-045-046-049-050-281745-
Northern Clinton-Clearfield-Northern Centre-Southern Centre-Cambria-
Blair-Huntingdon-Mifflin-Juniata-Somerset-Bedford-Fulton-Tioga-
Northern Lycoming-Sullivan-Southern Clinton-Southern Lycoming-Union-
Snyder-
132 PM EDT Fri Jul 27 2018

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Scattered strong to severe thunderstorms with gusty winds and heavy
downpours are possible this afternoon. The saturated ground and high
streamflows will increase the risk of downed trees and the potential
for flash flooding as some of the storms train to the northeast
across the same areas.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ004>006-010-011-281745-
Warren-McKean-Potter-Elk-Cameron-
132 PM EDT Fri Jul 27 2018

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 27, 4:27 PM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service State College PA
427 PM EDT FRI JUL 27 2018

PAZ050-052-272045-
Northumberland PA-Snyder PA-
427 PM EDT FRI JUL 27 2018

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF NORTHUMBERLAND AND
SNYDER COUNTIES UNTIL 445 PM EDT...

At 427 PM EDT, Doppler radar indicated a strong thunderstorm over
Selinsgrove, moving northeast at 40 mph.

Dime size hail and wind gusts up to 50 mph are possible.

Locations impacted include...
Sunbury, Selinsgrove, Northumberland, Winfield, Elysburg, Riverside,
Trevorton, Shamokin Dam, Hummels Wharf, Montandon, Kreamer, Port
Trevorton, Kratzerville, Stonington, Freeburg, Snydertown, Herndon,
Seven Points and Selinsgrove Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Minor flooding may develop. Do not drive into water covering the
roadway.

&&

LAT...LON 4069 7693 4076 7704 4089 7692 4089 7682
      4094 7687 4105 7676 4095 7679 4097 7666
      4096 7663 4094 7660 4093 7656 4091 7657
      4088 7655 4088 7651 4086 7651
TIME...MOT...LOC 2027Z 226DEG 36KT 4078 7689

KF
Special weather statement, Jul 27, 4:54 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service State College PA
454 PM EDT FRI JUL 27 2018

PAZ026-035-036-056-063-272130-
Perry PA-Fulton PA-Franklin PA-Cumberland PA-Huntingdon PA-
454 PM EDT FRI JUL 27 2018

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF HUNTINGDON...
FRANKLIN...FULTON...PERRY...AND CUMBERLAND COUNTIES UNTIL 530 PM
EDT...

At 452 PM EDT, Doppler radar indicated a strong thunderstorm over
Fannettsburg, moving northeast at 25 mph. Other storms are forming
to the east of this storm.

Dime size hail and winds in excess of 40 mph are possible.

Locations impacted include...
Carlisle, Shippensburg, Plainfield, Boiling Springs, Mount Holly
Springs, Newville, Fort Littleton, Bloserville, Roxbury, Walnut
Bottom, Pine Grove Furnace, Upper Strasburg, Willow Hill,
Fannettsburg, Orrstown, Penn State Dickinson School Of Law and
Shippensburg University.

LAT...LON 3993 7795 4011 7802 4033 7727 4010 7709
      4004 7717
TIME...MOT...LOC 2052Z 239DEG 48KT 4009 7783

Martin
Special weather statement, Jul 27, 5:31 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service State College PA
531 PM EDT FRI JUL 27 2018

PAZ065-066-272230-
York PA-Lancaster PA-
531 PM EDT FRI JUL 27 2018

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF LANCASTER AND YORK
COUNTIES UNTIL 630 PM EDT...

At 531 PM EDT, Doppler radar indicated a strong thunderstorm over
Stewartstown, moving northeast at 25 mph.

Dime size hail and winds in excess of 40 mph are possible.

Locations impacted include...
Willow Street, Paradise, Shrewsbury, Strasburg, Quarryville,
Stewartstown, Glen Rock, Gap, Delta, Wakefield, Cross Roads,
Churchtown, Railroad, Brogue, Smithville, Holtwood, Sunnyburn, Shenks
Ferry, Safe Harbor and Susquehanna Trails.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Turn around don't drown.

&&

LAT...LON 3979 7681 4016 7591 4014 7587 4010 7594
      4004 7594 3996 7599 3987 7599 3985 7602
      3981 7603 3973 7610 3974 7611 3972 7614
      3972 7676
TIME...MOT...LOC 2131Z 239DEG 49KT 3973 7663

Martin
Special weather statement, Jul 27, 5:35 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service State College PA
535 PM EDT FRI JUL 27 2018

PAZ026>028-056-272215-
Perry PA-Juniata PA-Huntingdon PA-Mifflin PA-
535 PM EDT FRI JUL 27 2018

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF HUNTINGDON...MIFFLIN...
JUNIATA...AND PERRY COUNTIES UNTIL 615 PM EDT...

At 534 PM EDT, Doppler radar indicated a strong thunderstorm near
Rockhill Furnace, moving northeast at 25 mph.

Dime size hail and winds in excess of 40 mph are possible.

Locations impacted include...
Honey Grove, East Waterford, Perulack, Big Spring State Park,
Blacklog, Blain, Longfellow, Shirleysburg and New Germantown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4020 7783 4030 7791 4052 7765 4033 7743
      4025 7767 4026 7767 4027 7766 4029 7767
      4023 7775
TIME...MOT...LOC 2134Z 237DEG 23KT 4028 7780

Evanego
Local storm report, Jul 27, 5:56 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
556 PM EDT FRI JUL 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             3 W SHIPPENSBURG        40.05N  77.58W
07/27/2018  E0.88 INCH       FRANKLIN           PA   CO-OP OBSERVER

&&

EVENT NUMBER CTP1802060

EVANEGO
Special weather statement, Jul 27, 6:02 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service State College PA
602 PM EDT FRI JUL 27 2018

PAZ066-272230-
Lancaster PA-
602 PM EDT FRI JUL 27 2018

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF LANCASTER COUNTY UNTIL
630 PM EDT...

At 602 PM EDT, Doppler radar indicated a strong thunderstorm near
Manheim, moving southeast at 15 mph.

Nickel size hail are possible.

Locations impacted include...
Lancaster, Ephrata, Lititz, Manheim, East Petersburg, Akron, Denver,
Reamstown, Rothsville, Brickerville, Leacock, Schoeneck, Penryn,
Franklin And Marshall College and Lancaster Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Minor flooding may develop. Do not drive into water covering the
roadway.

&&

LAT...LON 4002 7629 4017 7650 4024 7644 4025 7631
      4028 7625 4022 7607
TIME...MOT...LOC 2202Z 303DEG 13KT 4020 7635

KF

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 8:34 PM EDTSpecial Weather StatementCTPWarren56 min
Jul 26, 9:31 PM EDTSpecial Weather StatementCTPMcKean29 min
Jul 27, 3:16 AM EDTSpecial Weather StatementCTPCambria44 min
Jul 27, 9:36 AM EDTFlash Flood WatchCTPAdams, Dauphin, Lancaster, Lebanon, Schuylkill, York13 hr
Jul 27, 10:46 AM EDTRiver Flood WarningCTPLebanon, Schuylkill36 hr
Jul 27, 2:48 PM EDTSevere Thunderstorm WarningCTPCambria42 min
Jul 27, 3:18 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton51 min
Jul 27, 3:55 PM EDTAreal Flood AdvisoryCTPColumbia, Schuylkill3 hr
Jul 27, 4:25 PM EDTSpecial Weather StatementCTPFranklin35 min
Jul 27, 4:27 PM EDTSpecial Weather StatementCTPNorthumberland18 min
Jul 27, 4:54 PM EDTSpecial Weather StatementCTPCumberland36 min
Jul 27, 5:08 PM EDTAreal Flood AdvisoryCTPBedford, Cumberland, Franklin, Fulton, Huntingdon, Perry3 hr
Jul 27, 5:31 PM EDTSpecial Weather StatementCTPLancaster59 min
Jul 27, 5:35 PM EDTSpecial Weather StatementCTPHuntingdon40 min
Jul 27, 6:02 PM EDTSpecial Weather StatementCTPLancaster28 min
Jul 27, 6:23 PM EDTAreal Flood AdvisoryCTPLancaster, York112 min
Jul 27, 6:23 PM EDTSpecial Weather StatementCTPHuntingdon37 min
Jul 27, 7:00 PM EDTSpecial Weather StatementCTPLancaster15 min
Jul 27, 7:06 PM EDTSevere Thunderstorm WarningCTPLancaster24 min
Jul 27, 7:43 PM EDTSpecial Weather StatementCTPSchuylkill62 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.